MAUDE Adverse Event Report: BIOVENTUS LLC DUROLANE; HYALURONIC ACID

BIOVENTUS LLC DUROLANE; HYALURONIC ACID
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported by the physician, after the injection of the durolane product into the left hip with simultaneous administration of an nstride aps procedure, the patient had immediate onset of severe pain.The patient was admitted to the hospital as per standard procedure in canada and received morphine for pain management.Multiple follow-up attemtps were made and limited information was provided.The physician was unable to disclose any comorbidities or medications of the patinet.The physician confirmed that no cultures were taken and no medications were prescribed to the patient.The current patient status is unknown.
 
Event or Problem Description
It was reported a patient injected with the durolane product experienced immediate onset of severe pain.The patient was admitted to the hospital as per standard procedure in canada and received morphine for pain management.The patient was diagnosed with acute synovitis.The patient had blood drawn on four consectutive days, with the results showing elevated blood counts three times and returning to normal levels on the fourth drawn.No cultures were taken of the affected area, and no antibiotics were prescribed.The patient was discharged after seven days and has a follow up appointment scheduled with the physician.
 
Additional Manufacturer Narrative
Additional information: a batch record review was completed on the lot number provided.There were no deviations or anomalies during the manufacturing process, and the product met all specifications prior to release.No additional information has been received.Correction: b4 initial date of this report corrected.

Brand Name
DUROLANE
Common Device Name
HYALURONIC ACID
Manufacturer (Section D)
BIOVENTUS LLC
4721 emperor blvd.
suite 100
durham NC 27703
Manufacturer (Section G)
Q-MED AB
seminariegatan 21
uppsala, swe SE-75 2 28
SW   SE-752 28
Manufacturer Contact
lizzie fields
4721 emperor blvd.
suite 100
durham, NC 27703
9194746802
MDR Report Key20290540
Report Number3009595577-2024-00005
Device Sequence Number7199498
Product Code MOZ
UDI-Device Identifier00816986020808
UDI-Public(01)00816986020808(17)301126(10)22143
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P170007/S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1082013
Device Lot Number22143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NSTRIDE APS
Outcome Attributed to Adverse Event Hospitalization;
Patient Age41 YR
Patient SexFemale